Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Nausea, vomiting, nightmares. On domstal, lanzol medication. Urine test shows pus cells, prescribed zifi syrup. Vomiting related to UTI?

hi, My Daughter is 9 yrs, 24.7 kg. She was compalining of nausea and vomiting from 1st july. As she had nightmares so I gave her general treatment like pudin hara and digene. As the nausea turned for whole day on 4th I consulted a Paediatrician who advised Domestal Dt 5mg ( 10 days), Lanzol Jr 15 mg Dt 1.5 tablet (5 days). He advised for routine urine test which showed 15-20 hpf pus cells. So he recomended Zifi 100mg/5ml 6 ml daily (8 days). Her condition has improved but she is having nausea in morning and sometime after lunch. and is always on verge of crying... another dr on phone has suspected hepatitis and suggested SGPT and Billirubin test. Should I go for the tests? Can I continue Lanzol for another 2-3 vomiting related to UTI or something else
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

One of the various causes for such a problem could be urinary tract infection. You need to be further investigated after a physical examination. A urine culture and sensitivity may be required along with urine routine examination. Antibiotic should be started depending on the urine culture and sensitivity report.

It is not correct to start treatment depending on a phone call. Please get your child examined by your doctor.

Continue to ask further queries as required.
Hope this helps.
Take care.
Dr Y V Siva Sankara Murty
Associate Professor of Pediatrics
Answered: Tue, 29 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor